MAUDE Adverse Event Report: VILEX, INC. TITANEX; TITANEX T6 DRIVER

VILEX, INC. TITANEX; TITANEX T6 DRIVER
Model Number ZT702-06-09
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(4) 2018, vilex received call from account manager that a titanex driver twisted during surgery.Issue review form was sent and completed by account manager.Account manager stated the doctor was using the titanex ii set for a bunion.Doctor chose a 2.0mm screw and began to driving the screw into the bone with the driver (zt702-06-09).The tip of the driver began to twist.Doctor changed to a second driver and after completing on turn, he noticed a slight twist.On 03/06/2018, vilex received the drivers.On 03/13/2018, vilex qc department examined the drivers and found nothing visually wrong with the drivers to cause the tips to twist.Qc department determined that they may have encountered hard bone.On 03/21/2018, vilex spoke with the doctor involved.Doctor stated that the patient was young with very hard bone.And he probably should have drilled prior to driving the screw.On 03/27/2018, vilex sent one of the drivers in question to an unrelated supplier, who has experience in drivers and material, to review.On 03/27/2018, vilex sent one of the drivers in question to the subcontracted manufacturer for review.Vilex will file an updated report once information/evaluation has been obtained from the two suppliers mentioned above.
 
Event or Problem Description
Doctor was using titanex driver (zt702-06-09) to insert a 2.0mm screw.As he began to drive the screw, the driver tip twisted.Doctor changed to the second driver.He began to drive the screw and after making one turn, doctor noticed slight twist in the tip of the driver.

Brand Name
TITANEX
Common Device Name
TITANEX T6 DRIVER
Manufacturer (Section D)
VILEX, INC.
111 moffitt street
mcminnville TN 37110
MDR Report Key7379816
Report Number1051526-2018-00002
Device Sequence Number1092680
Product Code HWC
UDI-Device Identifier00841731116253
UDI-Public00841731116253
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZT702-06-09
Device Catalogue NumberZT702-06-09
Device Lot Number7928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2015
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1